MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 HI-WALL E1 LINER 36MM G; PROSTHESIS, HIPS

ZIMMER BIOMET, INC. G7 HI-WALL E1 LINER 36MM G; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during surgery that the liner was unable to be seated into the shell.The surgeon indicated the initial insertion was unsuccessful due to soft tissue between the liner and shell.The high wall liner and soft tissue was removed, and the surgeon tried to re-insert the liner.The liner did not fully seat sitting proud approximately 1mm.The surgeon removed the liner and opened a new liner and inserted into the shell successfully.
 
Additional Manufacturer Narrative
(b)(4).D10: unknown 4 hole 58mm g7 osseoti shell unknown.G2: foreign: australia.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: g3, g6, h2, h3, h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were not provided.The root cause is attributed to user error, and it is noted there was soft tissue between the shell and the liner.As per g7 acetabular system surgical technique it states, "ensure the interior of the shell is dry and free of debris, overhanging soft tissue, and bone." unable to confirm complaint.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
G7 HI-WALL E1 LINER 36MM G
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20914239
Report Number0001825034-2024-02922
Device Sequence Number7824348
Product Code PBI
UDI-Device Identifier00880304527126
UDI-Public(01)00880304527126(17)281201(10)7665677
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number010000937
Device Lot Number7665677
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2024
Supplement Date Received by Manufacturer04/23/2025
Initial Report FDA Received Date12/12/2024
Supplement Report FDA Received Date04/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Patient SexUnknown